# SDR QXEA2016102100661

- Difficulty date: October 3, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 36,840 hours, 38,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 85210301102
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR AFT INBD UPPER ANGLE SHOWS EVIDENCE OF CORROSION.   REMOVED & REPLACED AFT IB UPPER ANGLE IAW DWG 85210004 REV AD.
